# SDR DALA201812137164

- Difficulty date: December 1, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 120,387 hours, 17,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON LAYOVER IN SEA MAINTENANCE DISCOVERED 6 EMERGENCY PATH LIGHTS SHROUD DAMAGED. REPLACED EMERGENCY LIGHT SHROUD. SYSTEM OPERATION IS NORMAL.
